Passer au contenu de la page principale

Carol Sparkes PhD

She

Instructional Designeer
Thompson Rivers University

I am an Instructional Designer at Thompson Rivers University (TRU) and design student-centered, and activity-based online credit courses.

Prior to moving to TRU, I designed instruction at the University of Guelph in Guelph, Ontario, and Mount Saint Vincent University in Halifax, Nova Scotia.

I wish we could attend this conference in person. I completed a PhD (Educational Technology) from Concordia University, Montreal, and so enjoyed Montreal.

My research compares the impact of the flipped classroom with the traditional classroom on student achievement in higher education.

The foundation of my education is based on a Master of Information Technology Education from Dalhousie University in Halifax, Nova Scotia, and two undergraduate degrees (Bachelor of Arts in sociology and Bachelor of Commerce) from Memorial University in St. John’s, Newfoundland.

I look forward to meeting you at the conference.

Sessions auxquelles Carol Sparkes PhD assiste

Lundi 19 Avril, 2021

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
10:00 AM
10:00 AM
Dr. Cindy Ives
Panéliste
Athabasca University
Professor, Distance Educ...
Prof. Shirley Steinberg
Conférencier.ère
University of Calgary
Professor
11:30 AM
11:30 AM
  • Session Topic: Open and Online Curricula
  • 11:30 AM - 12:30 PM  | 1 heure
  • OERs Are Not Just for Students: Transforming Curriculum Design Through OER Creation, Marie Bartlett, Thompson ...
  • Talk
    Track: Learning Architecture
1:00 PM
1:00 PM
2:15 PM
2:15 PM
  • Session Topic: Self-Regulated Learning
  • 2:15 PM - 3:15 PM  | 1 heure
  • From Other-Regulation to Self Regulation: Gamification of Language Learning Strategy Instruction. Teresa Hernandez Gonzalez, Concordia University S...
  • Panel
    Track: Learning Experience Design (Techniques)

Mardi 20 Avril, 2021

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
10:00 AM
10:00 AM
Ms. Amy Fish
Conférencier.ère
Concordia University
Ombusperson
11:30 AM
11:30 AM
  • Session Topic: Indigenizing the Curriculum
  • 11:30 AM - 12:30 PM  | 1 heure
  • Histories of Indigenous Peoples and Canada: An Open Textbook Case Study. Melissa Jakubec, Thompson Rivers University
  • Talk
    Track: Learning Experience Design (Cases)
1:00 PM
1:00 PM
2:15 PM
2:15 PM
  • Session Topic: Essential Pedagogy and Academic Skills
  • 2:15 PM - 3:15 PM  | 1 heure
  • Designing an Online Course: Opportunities and Challenges to Innovate Using Gagne’s Nine Events of Instruction, Carol Sparkes, Thompson River...
  • Talk
    Track: Learning Experience Design (Cases)
3:30 PM
3:30 PM
  • Birds of a Feather
  • 3:30 PM - 4:30 PM  | 1 heure
  • Is these such a thing as Learning Experience Design? Pedagogical Innovation: Bridging the Research-Practice Chasm, Rob Cassid...

Mercredi 21 Avril, 2021

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
10:00 AM
10:00 AM
  • Session Topic: Managing Projects and Change
  • 10:00 AM - 11:00 AM  | 1 heure
  • JIRA - Agile Technology Which Manages Operations Other Than Teaching and Learning, Orzu Kamolova, Université de Montréal O...
  • Talk
    Track: Partnering with Faculty and Administration
11:15 AM
11:15 AM
12:15 PM
12:15 PM
  • Break - Join us in the Hallway!
  • 12:15 PM - 1:15 PM  | 1 heure
  • The password is: Hello!DescriptionWelcome to the Hallway via the platform Wonder! This networking platform is...
  • Talk
2:00 PM
2:00 PM
Dr. Shujaat Wasty
Conférencier.ère
OBAT Canada
Founder